# SDR CALA2017042801171

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 30,700 hours, 10,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1674 FAILED FUNCTIONAL CHECK. REMOVED AND REPLACED FWD EMERGENCY LIGHT BATTERY PACK M1674 IAW AMM 33-51-06 OPS CHECK GOOD.
